# SDR AALA20100611MSP01

- Difficulty date: June 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 71,118 hours, 37,981 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5910245791
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

MSP - CREW REPORTED TAIL COMPARTMENT HIGH LIGHT ILLUMINATED DURING FLIGHT.  LIGHT WENT OUT AFTER POWER REDUCED BUT CAME ON MOMENTARILY SEVERAL TIMES DURING APPROACH AS POWER WAS ADDED.  FLIGHT LANDED MSP WITHOUT INCIDENT.  FOUND DUCT FLANGE DAMAGED.  REPLACED DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
